MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO SENSIA IPG; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC MED REL MEDTRONIC PUERTO RICO SENSIA IPG; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number SEDR01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced pocket infection.Cultures were taken and antibiotic treatment was administered.The implantable pulse generator (ipg) system was explanted and replaced with a wireless ipg.No further patient complications have been reported as a result of this event.

Brand Name
SENSIA IPG
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key9283349
Report Number3004209178-2019-21109
Device Sequence Number1671145
Product Code NVZ
UDI-Device Identifier00613994177957
UDI-Public00613994177957
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/28/2009
Device Model NumberSEDR01
Device Catalogue NumberSEDR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4092-58 LEAD, 4592-53 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR